MAUDE Adverse Event Report: STERILMED, INC. EP CATHETER WEBSTER CS UNI-DIRECTIONAL DECAPOLAR WITH AUTO ID CS-F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. EP CATHETER WEBSTER CS UNI-DIRECTIONAL DECAPOLAR WITH AUTO ID CS-F CURVE; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number RD135303
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A non-sterile reprocessed ep catheter webster cs uni-directional decapolar with auto id cs-f curve was received contained in the decontamination bag.Upon receiving the device, visual inspection was performed, and one (1) sharp cut was noted on the catheter tip at 4cm from the distal end.No other damages were observed.The lot number indicated that it had been reprocessed one (1) time.A follow up was sent to the sales rep on 06-dec-2023 to confirm if the sharp cut was originally noticed by the account, and additional event information was received on 18-dec-2023 indicating that the cut condition was not noted by the physician, and the device was not inserted into the body.A manufacturing record evaluation was performed and no non-conformances related to the complaint was found during the review.The issue reported regarding the curved condition of the tip of the catheter was not confirmed.The cut condition of the tip was not originally reported; however, no elongation nor stress marks were noted, indicating that the cut could have been inadvertently made with a sharp object (i.E., scissors, scalpel, razor, etc.) when the device was being opened; however, this remains speculative, therefore, this condition it is not considered a contributing factor to the issue reported.As part of sterilmed's quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages from leaving the facility.H6 investigation finding code of no device problem found and investigation conclusion code of no problem detected are in regards to the originally reported event of a curve on the catheter tip.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a right sided atrial flutter ablation procedure with a reprocessed webster cs catheter and when the device was removed from the package, there was a curve on the tip of the catheter.The reprocessed webster cs catheter was replaced, and the issue resolved.There was no lifted or sharp rings and/or braid exposed.In addition, there was no physical damage observed on the package.Catheter was not inserted into body.The procedure continued.There was no patient consequence.This event was originally not mdr reportable.However, the device was returned to sterilmed for further evaluation and a sharp cut was noted on the catheter tip 4cm from the distal end.The cut was not noted by the physician, he just noticed a curve.This cut is mdr reportable.

Brand Name
EP CATHETER WEBSTER CS UNI-DIRECTIONAL DECAPOLAR WITH AUTO ID CS-F CURVE
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18399888
Report Number2134070-2023-00027
Device Sequence Number19501831
Product Code NLH
UDI-Device Identifier10888551039499
UDI-Public10888551039499
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Catalogue NumberRD135303
Device Lot Number2185825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown